About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 296185, 8 pages
http://dx.doi.org/10.1155/2013/296185
Research Article

On the Kronecker Products and Their Applications

1Key Laboratory of Advanced Process Control for Light Industry of Ministry of Education, Jiangnan University, Wuxi 214122, China
2Department of Mathematics and Physics, Bengbu College, Bengbu 233030, China

Received 10 March 2013; Accepted 6 June 2013

Academic Editor: Song Cen

Copyright © 2013 Huamin Zhang and Feng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. V. Jemderson, F. Pukelsheim, and S. R. Searle, “On the history of the Kronecker product,” Linear and Multilinear Algebra, vol. 14, no. 2, pp. 113–120, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. L. Xiong, W. Fan, and R. Ding, “Least-squares parameter estimation algorithm for a class of input nonlinear systems,” Journal of Applied Mathematics, vol. 2007, Article ID 684074, 14 pages, 2007. View at Publisher · View at Google Scholar
  3. F. Ding, “Transformations between some special matrices,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2676–2695, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Shi and B. Yu, “Output feedback stabilization of networked control systems with random delays modeled by Markov chains,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1668–1674, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Shi, H. Fang, and M. Yan, “Kalman filter-based adaptive control for networked systems with unknown parameters and randomly missing outputs,” International Journal of Robust and Nonlinear Control, vol. 19, no. 18, pp. 1976–1992, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Graham, Kronecker Products and Matrix Calculus: With Applications, John Wiley & Sons, New York, NY, USA, 1982. View at MathSciNet
  7. W.-H. Steeb and Y. Hardy, Matrix Calculus and Kronecker Product: A Practical Approach to Linear and Multilinear Algebra, World Scientific, River Edge, NJ, USA, 2011. View at MathSciNet
  8. P. M. Bentler and S. Y. Lee, “Matrix derivatives with chain rule and rules for simple, Hadamard, and Kronecker products,” Journal of Mathematical Psychology, vol. 17, no. 3, pp. 255–262, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. R. Magnus and H. Neudecker, “Matrix differential calculus with applications to simple, Hadamard, and Kronecker products,” Journal of Mathematical Psychology, vol. 29, no. 4, pp. 474–492, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Ding and T. Chen, “Iterative least-squares solutions of coupled Sylvester matrix equations,” Systems & Control Letters, vol. 54, no. 2, pp. 95–107, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Ding and T. Chen, “On iterative solutions of general coupled matrix equations,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 2269–2284, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Jódar and H. Abou-Kandil, “Kronecker products and coupled matrix Riccati differential systems,” Linear Algebra and its Applications, vol. 121, no. 2-3, pp. 39–51, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Bahuguna, A. Ujlayan, and D. N. Pandey, “Advanced type coupled matrix Riccati differential equation systems with Kronecker product,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 46–53, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Dehghan and M. Hajarian, “An iterative algorithm for solving a pair of matrix equations AYB=E, CYD=F over generalized centro-symmetric matrices,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3246–3260, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Dehghan and M. Hajarian, “An iterative algorithm for the reflexive solutions of the generalized coupled Sylvester matrix equations and its optimal approximation,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 571–588, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. F. van Loan, “The ubiquitous Kronecker product,” Journal of Computational and Applied Mathematics, vol. 123, no. 1-2, pp. 85–100, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Huhtanen, “Real linear Kronecker product operations,” Linear Algebra and its Applications, vol. 418, no. 1, pp. 347–361, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Delvaux and M. van Barel, “Rank-deficient submatrices of Kronecker products of Fourier matrices,” Linear Algebra and its Applications, vol. 426, no. 2-3, pp. 349–367, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. G. Deo, K. N. Murty, and J. Turner, “Qualitative properties of adjoint Kronecker product boundary value problems,” Applied Mathematics and Computation, vol. 133, no. 2-3, pp. 287–295, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W.-H. Steeb and F. Wilhelm, “Exponential functions of Kronecker products and trace calculation,” Linear and Multilinear Algebra, vol. 9, no. 4, pp. 345–346, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Chuai and Y. Tian, “Rank equalities and inequalities for Kronecker products of matrices with applications,” Applied Mathematics and Computation, vol. 150, no. 1, pp. 129–137, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. H. Koning, H. Neudecker, and T. Wansbeek, “Block Kronecker products and the vecb operator,” Linear Algebra and its Applications, vol. 149, pp. 165–184, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Ding, P. X. Liu, and J. Ding, “Iterative solutions of the generalized Sylvester matrix equations by using the hierarchical identification principle,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 41–50, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Xie, Y. Liu, and H. Yang, “Gradient based and least squares based iterative algorithms for matrix equations AXB+CXTD=F,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2191–2199, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Ding and T. Chen, “Gradient based iterative algorithms for solving a class of matrix equations,” IEEE Transactions on Automatic Control, vol. 50, no. 8, pp. 1216–1221, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. Ding, Y. Liu, and F. Ding, “Iterative solutions to matrix equations of the form AiXBi=Fi,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3500–3507, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A.-G. Wu, L. Lv, and G.-R. Duan, “Iterative algorithms for solving a class of complex conjugate and transpose matrix equations,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8343–8353, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A.-G. Wu, X. Zeng, G.-R. Duan, and W.-J. Wu, “Iterative solutions to the extended Sylvester-conjugate matrix equations,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 130–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. F. Zhang, Y. Li, W. Guo, and J. Zhao, “Least squares solutions with special structure to the linear matrix equation AXB=C,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10049–10057, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Dehghan and M. Hajarian, “SSHI methods for solving general linear matrix equations,” Engineering Computations, vol. 28, no. 8, pp. 1028–1043, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. E. Erkmen and M. A. Bradford, “Coupling of finite element and meshfree methods be for locking-free analysis of shear-deformable beams and plates,” Engineering Computations, vol. 28, no. 8, pp. 1003–1027, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. A. Kaveh and B. Alinejad, “Eigensolution of Laplacian matrices for graph partitioning and domain decomposition approximate algebraic method,” Engineering Computations, vol. 26, no. 7, pp. 828–842, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  33. X. Z. Zhan, The Theory of Matrces, Higher Education Press, Beijing, China, 2008 (Chinese). View at MathSciNet
  34. P. Lancaster and M. Tismenetsky, The Theory of Matrices: with Applications, Academic Press, New York, NY, USA, 1985. View at MathSciNet
  35. M. Dehghan and M. Hajarian, “An iterative method for solving the generalized coupled Sylvester matrix equations over generalized bisymmetric matrices,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 639–654, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. Dehghan and M. Hajarian, “An efficient algorithm for solving general coupled matrix equations and its application,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1118–1134, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. N. J. Higham, Accuracy and Stability of Numerical Algorithms, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1996. View at MathSciNet
  38. F. Ding, “Decomposition based fast least squares algorithm for output error systems,” Signal Processing, vol. 93, no. 5, pp. 1235–1242, 2013. View at Publisher · View at Google Scholar
  39. F. Ding, “Coupled-least-squares identification for multivariable systems,” IET Control Theory and Applications, vol. 7, no. 1, pp. 68–79, 2013. View at Publisher · View at Google Scholar
  40. F. Ding, X. G. Liu, and J. Chu, “Gradient-based and least-squares-based iterative algorithms for Hammerstein systems using the hierarchical identification principle,” IET Control Theory and Applications, vol. 7, pp. 176–184, 2013. View at Publisher · View at Google Scholar
  41. F. Ding, “Hierarchical multi-innovation stochastic gradient algorithm for Hammerstein nonlinear system modeling,” Applied Mathematical Modelling, vol. 37, no. 4, pp. 1694–1704, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  42. F. Ding, “Two-stage least squares based iterative estimation algorithm for CARARMA system modeling,” Applied Mathemat- Ical Modelling, vol. 37, no. 7, pp. 4798–4808, 2013. View at Publisher · View at Google Scholar
  43. Y. J. Liu, Y. S. Xiao, and X. L. Zhao, “Multi-innovation stochastic gradient algorithm for multiple-input single-output systems using the auxiliary model,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1477–1483, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. Y. J. Liu, J. Sheng, and R. F. Ding, “Convergence of stochastic gradient estimation algorithm for multivariable ARX-like systems,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2615–2627, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. J. H. Li, “Parameter estimation for Hammerstein CARARMA systems based on the Newton iteration,” Applied Mathematics Letters, vol. 26, no. 1, pp. 91–96, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. J. H. Li, R. F. Ding, and Y. Yang, “Iterative parameter identification methods for nonlinear functions,” Applied Mathematical Modelling, vol. 36, no. 6, pp. 2739–2750, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. J. Ding, F. Ding, X. P. Liu, and G. Liu, “Hierarchical least squares identification for linear SISO systems with dual-rate sampled-data,” IEEE Transactions on Automatic Control, vol. 56, no. 11, pp. 2677–2683, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  48. J. Ding and F. Ding, “Bias compensation-based parameter estimation for output error moving average systems,” International Journal of Adaptive Control and Signal Processing, vol. 25, no. 12, pp. 1100–1111, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  49. J. Ding, L. L. Han, and X. M. Chen, “Time series AR modeling with missing observations based on the polynomial transformation,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 527–536, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  50. F. Ding, Y. J. Liu, and B. Bao, “Gradient-based and least-squares-based iterative estimation algorithms for multi-input multi-output systems,” Proceedings of the Institution of Mechanical Engineers I, vol. 226, no. 1, pp. 43–55, 2012. View at Publisher · View at Google Scholar · View at Scopus
  51. F. Ding and Y. Gu, “Performance analysis of the auxiliary model-based least-squares identification algorithm for one-step state-delay systems,” International Journal of Computer Mathematics, vol. 89, no. 15, pp. 2019–2028, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  52. F. Ding and Y. Gu, “Performance analysis of the auxiliary model-based stochastic gradient parameter estimation algorithm for state space systems with one-step state delay,” Circuits, Systems and Signal Processing, vol. 32, no. 2, pp. 585–599, 2013. View at Publisher · View at Google Scholar
  53. F. Ding and H. H. Duan, “Two-stage parameter estimation algorithms for Box-Jenkins systems,” IET Signal Processing, 2013. View at Publisher · View at Google Scholar
  54. P. P. Hu and F. Ding, “Multistage least squares based iterative estimation for feedback nonlinear systems with moving average noises using the hierarchical identification principle,” Nonlinear Dynamics, 2013. View at Publisher · View at Google Scholar
  55. H. G. Zhang and X. P. Xie, “Relaxed stability conditions for continuous-time TS fuzzy-control systems via augmented multi-indexed matrix approach,” IEEE Transactions on Fuzzy Systems, vol. 19, no. 3, pp. 478–492, 2011. View at Publisher · View at Google Scholar · View at Scopus
  56. H. G. Zhang, D. W. Gong, B. Chen, and Z. W. Liu, “Synchronization for coupled neural networks with interval delay: a novel augmented Lyapunov-Krasovskii functional method,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, no. 1, pp. 58–70, 2013. View at Publisher · View at Google Scholar
  57. H. W. Yu and Y. F. Zheng, “Dynamic behavior of multi-agent systems with distributed sampled control,” Acta Automatica Sinica, vol. 38, no. 3, pp. 357–363, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  58. Q. Z. Huang, “Consensus analysis of multi-agent discrete-time systems,” Acta Automatica Sinica, vol. 38, no. 7, pp. 1127–1133, 2012.